Research ArticleOpen accessPhrase in the titleConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,467 accessesView PDFCite
10 articles for “Banach Spaces”
Set a search alertResearch ArticleOpen accessPhrase in the titleStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,996 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleApproximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach SpacesOlusegun O. OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,159 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGeneralization of Banach Contraction Principle in Two DirectionsE. El-Shobaky, Sahar Mohamed Ali, Montaser Saudi AliJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,763 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReduced Assumption in the Banach Contraction PrincipleSahar M. AliJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,828 accessesView PDFCite
Research ArticleOpen accessIn the abstractMeasurable Functional Calculi and Spectral TheoryMykola YaremenkoJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 6 Jul 2022 · 6,422 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Banach space mp(X), for 1 ≤ pNaim L. BrahaJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 7,772 accessesView PDFCite
Research ArticleOpen accessIn the abstractFixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesSahar Mohamed AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,548 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,966 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordGENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMRamasamy Mohan Raj, Veerachamy Malliga DeviJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 6 Feb 2014 · 6,850 accessesView PDFCite